Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Irreducibility of the space of dihedral covers of the projective line of a given numerical type

Title data

Catanese, Fabrizio ; Lönne, Michael ; Perroni, Fabio:
Irreducibility of the space of dihedral covers of the projective line of a given numerical type.
In: Rendiconti Lincei. Matematica e Applicazioni. Vol. 22 (2011) Issue 3 . - pp. 291-309.
ISSN 1720-0768
DOI: https://doi.org/10.4171/RLM/601

Abstract in another language

We show in this paper that the set of irreducible components of the family of Galois coverings of \bP1\bC with Galois group isomorphic to \Dn is in bijection with the set of possible numerical types. In this special case the numerical type is the equivalence class (for automorphisms of \Dn) of the function which to each conjugacy class \sC in \Dn associates the number of branch points whose local monodromy lies in the class \sC.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Moduli spaces of curves; branched coverings of Riemann surfaces; Hurwitz equivalence; braid groups; monodromy
Subject classification: Mathematics Subject Classification Code: 14H10 14H30 57M12
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Professorship Algebraic Geometry - apl. Prof. Dr. Michael Lönne
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 23 Nov 2021 13:43
Last Modified: 23 Nov 2021 14:37
URI: https://eref.uni-bayreuth.de/id/eprint/67986